| Model Number |
GLENOID, PE WITH PEG, MEDIUM |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/25/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a revision surgery was necessary due loosening glenoid component.The glenoid was removed and a glenoid reconstruction using allograft and shoulder prosthesis change to inverse total shoulder arthroplasty was performed.No further information received.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely reason for the reported failure is patient specific event.The complaint allegation was confirmed based on the customer¿s attached picture, which shows the device in a bag.